MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B12XT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/18/2024.D4: batch # unk.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, when the device was in and out of the trocar, the distal part of the trocar was partially cracked.Stopped the operation in time and removed the fragment from the body.Replaced with a new trocar to continue the operation.There was no patient consequence reported.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/17/2024.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: batch # u9432t.Investigation summary.The product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that only the sleeve from the b12xt device was received with the tip of the sleeve damaged melted.The event reported was confirmed and it is related to improper use of the device.In order to prevent this kind of damage please avoid the contact with laser, electrosurgical or ultrasonic devices.A manufacturing record evaluation was performed for the finished device batch and lot number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key19560623
Report Number3005075853-2024-04510
Device Sequence Number14636223
Product Code GCJ
UDI-Device Identifier10705036001195
UDI-Public10705036001195
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue NumberB12XT
Device Lot NumberU40C1D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown